Allergy Community
paediatrics
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

paediatrics

A 10 month old is on amoxicilin and after 10 days the mother realizes redness in the groin area. Could this be due to the drug the baby is on and what drug can be used to treat this problem? The doctor discontinues the amoxicilin and oders ceclor instead. Ceclor is what type and what generation of an antibacterial drug?
Tags: Baby, groin
Avatar_f_tn
Hi,

Amoxicillin could be a cause of the rash.

Ceclor is of the cephalosporin group. It is a second generation cephalosporin.

Let the doctor know about the reaaction to amoxicillin anytime in the future.

Let us know if you have any more doubts.

Regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
209987_tn?1451939065
Blank
tschock
AB
363281_tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
Avatar_m_tn
Blank
masterblogger